# SDR 2008UALA06225

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 35,420 hours, 13,492 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Rig
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PRESSURE CHECK DOOR 2R FOR LEAKS AND MIGRATION OF SLIDE ARMED HANDLE, ACCOUNT OF SCUFF PLATES REPLACED AND GIRT BAR RIGGED.  PRESSURE CHECKED DOOR AT 4 LBS, DOOR ARMED HANDLE GOOD, NO DOOR LEAKS.
